# SDR A6WA200100018

- Difficulty date: March 14, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- Aircraft time: 11,514 hours, 12,482 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Part serial: N542
- Condition: Dirty
- Location: Rt Propeller
- Part time: 1,887 hours, 2,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP HEAT FAIL.  MAINTENANCE CLEANED BRUSH BLOCK ASSEMBLY.
